Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 1, Pages 78–85 (Mi vmp520)  

Application of the boundary integral equation method to numerical solution of Dirichlet's boundary value problem in the elasticity theory on polygons

I. O. Arushanyan

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Dirichlet's boundary value problem of the two-dimensional elasticity theory is considered for domains with a finite number of corner points. This problem is put in correspondence with a system of boundary integral equations used in the potential theory. An approach to the efficient approximate solution of the original boundary value problem by numerical solving the system of boundary integral equations is proposed.

Keywords: Dirichlet's boundary value problem, double-layer potential, potential theory, boundary integral equations, corner points, quadrature method, two-dimensional theory of elasticity.

Full text: PDF file (214 kB)
UDC: 519.6
Received: 03.01.2015

Citation: I. O. Arushanyan, “Application of the boundary integral equation method to numerical solution of Dirichlet's boundary value problem in the elasticity theory on polygons”, Num. Meth. Prog., 16:1 (2015), 78–85

Citation in format AMSBIB
\Bibitem{Aru15}
\by I.~O.~Arushanyan
\paper Application of the boundary integral equation method to numerical solution of Dirichlet's boundary value problem in the elasticity theory on polygons
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 1
\pages 78--85
\mathnet{http://mi.mathnet.ru/vmp520}


Linking options:
  • http://mi.mathnet.ru/eng/vmp520
  • http://mi.mathnet.ru/eng/vmp/v16/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:79
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022